Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Bentley.boo

Veteran Member
  • Total Reviews

    4
  • Content Count

    196
  • Joined

  • Last visited

Community Reputation

45 Good

4 Followers

About Bentley.boo

  • Rank
    Member

Recent Profile Visitors

3784 profile views
  1. I just had some weight gain while on it which came off fast after I finished. If you go back through my blog there are loads of pictures from beginning and through treatment. Best decision I made!!
  2. Well its well over a year, 18 months since finishing Roaccutane and I'm still clear. I have the odd pimple now and again, mainly cycle related. My skin is a little dry if anything, but only on my face and sorted with a little bit of moisturiser. I am still exceptionally happy with my decision to take it. Pics below are fresh out of the shower with no make up or products on at all.
  3. I had a pretty bad outbreak all over my face two weeks ago. I still wear foundation due to dark circles around my eyes but two weeks ago they weren't too bad so I went out in just No7 powder foundation. Safe to say that it 100% should be avoided at all costs. My skin was itchy and within two days I was covered in pimples. It was depressing. I took to the differin everyday for a week, my face went sore but it worked and I am happy to say it seemed to clear. I was sure it was a relapse but now I d
  4. It's around 6 months since I finished my course. My skin has been great. I have had the odd spot/pimple mainley when I have PMT, but they have literally been one single small spot. My skin is not oily at all and I am finding moisturiser sinks in nicely. I can say I have lost weight since stopping and do believe weight gain was a significant side effect for me. I was putting it down to the Mirena coil but that's is still in and the weight has gone so yes I believe it was the Accutane. It did c
  5. So it's been around three months since I finished my course and I thought I should update. I still am very relieved my skin is so much better. In the last three months I have had maybe two small pimples, and I mean small. It's such a relief. I wish I had done the drug years ago, my skin would look amazing if I had had done. It's great now but all the years of acne I had mean it could be smoother but I am still so happy. Anyway added some pics 100% make up free!!!
  6. I decided to stop my Roaccutane course with 21 days to go. Three weeks early. I know some people will think that was a little bit silly but I genuinely believe that my body really had it's tolerable dose. With my dermatologist rounding my dose up to a dose for a 60kg person and me being only 57kg at the time, I won't be too below my cumulative dose. It got to a point where I was getting a bit light headed during the day and my eyes were becoming uncomfortable and I just didn't feel comfortabl
  7. Yeah, if you look through my blog mine was similar to you. I did some progress pics.
  8. 8 month course here, improvement started in month 6, clear by 7. Was BAD until month 6.
  9. Well, I had dry and sore lips and that was pretty much it but they haven't been really dry or sore for ages. I was worried I wasn't absorbing the tane but I must be as my skin is clear, I have one month left of an 8 month course.
  10. Don't give up!! My skin was horrific up until month 6!!! Keep taking the tablets every day. Just wait.
  11. Did you take your pills with at least 20g of fat? Although you have taken so much maybe it hasn't fully absorbed. If you read up on that, the amount the body gets compared to the amount you take can be fairly low. Also, it is fairly common apparently to still break out right up to the end.
  12. I Googled missing days as I have missed a few, studies showed that missing upto a week of the course shouldn't effect the end results. As for the purging... Absolutely. It was horrific for me, it is listed as a side effect in the leaflet and my dermatologist said pretty much everyone gets it. Hold tight.
  13. As I am nearing the end of my course I feel like my body is actually reaching its tolerable dose of the drug. I feel as if the minor side effects are starting up again. I have had some face stinging and burning and I feel a lot more dry in general. I suppose it could be because the weather has turned bitterly cold here, but I do feel like I am ready to come off these now. 30 tablets left...
×